# SDR FDEA201008082873

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 42,835 hours, 20,595 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53776029202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT, FRAME 38.1 HAS 1 EA.  DOUBLE DRILLED HOLE IN FRAME, ABOVE STRINGER 23, RT SIDE. REPAIRED RT FRAME 38.1 AT STRINGER 20R TO 21R IAW EA 6-5310-135249, EADS.
